# SDR SWIA201439162

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 27,227 hours, 23,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FLASHLIGHT INOPERATIVE.  R & R THE F/A FLASHLIGHT BATTERY.  OPS CHECKED GOOD IAW AMM.
